# SDR AALA202407087264

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 35,728 hours, 15,283 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING GEAR RETRACTION RECEIVED 3 RED GEAR INDICATIONS WITH LANDING GEAR STILL INDICATING DOWN AND GREEN. FOLLOWED QRH PROCEDUREAND OPENED AND CLOSED MANUAL EXTENSION DOOR. GEAR RETRACTED NORMALLY. FOUND MANUAL EXTENSION ACCESS PANEL TO BE STICKY WHICH MIGHT HAVE AFFECTED THE MICRO SWITCH IN THE ACCESS PANEL. CLEANED DEBRIS FROM MANUAL ACCESS DOOR AND SWITCH, AND ACCOMPLISHED MAIN GEAR ACTUATOR ASSEMBLY BLEEDING. PER STEP E(8), AND AMM 32-32-11 STEP I. ALL OPERTIONAL CHECKS GOOD.
